# SDR SWIA2017100643835

- Difficulty date: September 27, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 38,688 hours, 32,675 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE BS 605 FLOORBEAM ANGLE LT END UNDER CARGO DOOR SILL.  REPAIRED THE FLOORBEAM ANGLE IAW REO.
